Alert archive / Kentucky / Flash Flood Warnings in 2018

Flash Flood Warning 30, NWS Louisville, KY

June 26, 20184 counties in Kentucky

NWS Louisville, KY issued this flash flood warning at Jun 26, 2018, 7:38 AM EDT for 4 counties in Kentucky. It was in force for 7 hr. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 26, 2018, 7:38 AM EDT (11:38 UTC)
Expired
Jun 26, 2018, 3:00 PM EDT
In force
7 hr
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Flood severity
None

Counties Boyle County, KY, Casey County, KY, Lincoln County, KY, Marion County, KY

The radar

The Louisville radar (KLVX), 119 km from the middle of the area, began a volume at 11:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 26, 10:00 AM EDTFLASH FLOOD3 Nne Moreland, KYPEOPLE BEING EVACUATED FROM A COUPLE OF HOMES NEAR THE 2141 SPUR DUE TO CREEK OVERFLOWING ITS BANKS.
Jun 26, 10:00 AM EDTFLASH FLOODHustonville, KYMULTIPLE ROADS CLOSED IN HUSTONVILLE AND THE WESTERN PORTION OF LINCOLN COUNTY DUE TO FLOODING. FLOODING ALSO OCCURRING ON HWY 127 NORTH OF HUSTONVILLE.
Jun 26, 11:39 AM EDTFLOOD4 S Gravel Switch, KYFLOODING REPORTED AT BUFFALO RD MARION COUNTY, KY.
Jun 26, 12:00 PM EDTFLOOD1 S Gravel Switch, KYWATER OVER INTERSECTION OF HIGHWAY 337 AND HIGHWAY 243.
Jun 26, 12:16 PM EDTFLASH FLOOD2 Ene Hustonville, KYWATER IS DOWN 4-6 FT. OIL IS LEAKING INTO GREEN RIVER. ROAD AND BUILDING DAMAGE AT KY 78 WEST OF STANFORD, KY 2141, KY 1194 WEST OF STANFORD TO SOUTH OF JUNCTION CITY. AT MT SALEM RD, TRAILER PARK FLOODED. AL SCHULER RD, WATER WASHOUT OF ROAD. HUSTONVILLE FLOO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 142 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 11.6 hours before the alert went out and 217 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2018-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 964 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2018-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 44 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
964 J/kg
Mixed-layer CIN
-48 J/kg
Mixed-layer LCL
1572 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
44 m²/s²
0-3 km storm-relative helicity
133 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

768 
WGUS53 KLMK 261138
FFWLMK
KYC021-045-137-155-261430-
/O.NEW.KLMK.FF.W.0030.180626T1138Z-180626T1430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Louisville KY
738 AM EDT TUE JUN 26 2018

The National Weather Service in Louisville has issued a

* Flash Flood Warning for...
  Lincoln County in central Kentucky...
  East central Marion County in central Kentucky...
  Southwestern Boyle County in central Kentucky...
  Northeastern Casey County in central Kentucky...

* Until 1030 AM EDT

* At 736 AM EDT, Doppler radar indicated training thunderstorms 
  producing heavy rain across the warned area. Up to one and a half 
  inchs of rain has already fallen. Flash flooding is expected to 
  begin shortly.

* Some locations that will experience flooding include...
  Stanford, Crab Orchard, Hustonville, Eubank, Bradfordsville,
  Peytons Store, Boneyville, Ottenheim, Forkland and Broughtentown.

Additional rainfall amounts of one to two are possible in the warned 
area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

&&

LAT...LON 3733 8450 3735 8456 3724 8471 3742 8491
      3750 8515 3763 8514 3763 8511 3747 8445

$$

EER
3 follow-up statements
070 
WGUS73 KLMK 261315
FFSLMK

Flash Flood Statement
National Weather Service Louisville KY
915 AM EDT TUE JUN 26 2018

KYC021-045-137-155-261430-
/O.CON.KLMK.FF.W.0030.000000T0000Z-180626T1430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Lincoln KY-Marion KY-Boyle KY-Casey KY-
915 AM EDT TUE JUN 26 2018

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1030 AM EDT FOR
LINCOLN...EAST CENTRAL MARION...SOUTHWESTERN BOYLE AND NORTHEASTERN
CASEY COUNTIES...

At 912 AM EDT, emergency management reported flash flooding due to 
thunderstorms over Boyle county. Significant flash flooding was 
reported over southwest Boyle county with flooding on Highway 37. 
Water is also close to entering the Forkland firehouse.

Some locations that will experience flooding include...
Stanford, Crab Orchard, Hustonville, Eubank, Bradfordsville, Peytons
Store, Boneyville, Ottenheim, Forkland and Broughtentown.

Rainfall has ended over Marion and Boyle counties. Additional 
rainfall amounts of 1-2 inches are possible in Lincoln and far 
northern Casey county.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

&&

LAT...LON 3733 8450 3735 8456 3724 8471 3742 8491
      3750 8515 3763 8514 3763 8511 3747 8445

$$

EER
282 
WGUS53 KLMK 261420
FFWLMK
KYC021-045-137-155-261600-
/O.EXT.KLMK.FF.W.0030.000000T0000Z-180626T1600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Louisville KY
1020 AM EDT TUE JUN 26 2018

The National Weather Service in Louisville has extended the

* Flash Flood Warning for...
  Lincoln County in central Kentucky...
  East central Marion County in central Kentucky...
  Southwestern Boyle County in central Kentucky...
  Northeastern Casey County in central Kentucky...

* Until noon EDT

* At 1016 AM EDT, emergency management reported flash flooding 
  across portions of Boyle and Lincoln counties. Multiple roads are 
  closed and some evacuations have taken place near Hustonville in 
  Lincoln county. 

* Some locations that will experience flooding include...
  Stanford, Crab Orchard, Hustonville, Eubank, Bradfordsville,
  Peytons Store, Boneyville, Ottenheim, Forkland and Broughtentown.

Most of the rainfall has ended with these storms, but flooding is 
ongoing and additional thunderstorms will be moving into the area in 
the next hour or so. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

&&

LAT...LON 3733 8450 3735 8456 3724 8471 3742 8491
      3750 8515 3763 8514 3763 8511 3747 8445

$$

EER
472 
WGUS53 KLMK 261552
FFWLMK
KYC021-045-137-155-261900-
/O.EXT.KLMK.FF.W.0030.000000T0000Z-180626T1900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Louisville KY
1152 AM EDT TUE JUN 26 2018

The National Weather Service in Louisville has extended the

* Flash Flood Warning for...
  Lincoln County in central Kentucky...
  East central Marion County in central Kentucky...
  Southwestern Boyle County in central Kentucky...
  Northeastern Casey County in central Kentucky...

* Until 300 PM EDT

* At 1149 AM EDT, Doppler radar indicated heavy rain across the 
  warned area. Radar estimates of more than 5 inches of rain in the 
  past 24 hours...with more than 3 inches this morning.  Flash 
  flooding is already occurring, and additional storms are entering 
  the area.

* Some locations that will experience flooding include...
  Stanford, Crab Orchard, Hustonville, Eubank, Bradfordsville,
  Peytons Store, Boneyville, Ottenheim, Forkland and Broughtentown.

Additional rainfall amounts of one to 2 inches are possible in the 
warned area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

&&

LAT...LON 3733 8450 3735 8456 3724 8471 3742 8491
      3750 8515 3763 8514 3763 8511 3747 8445

$$

JBS

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this flash flood warning went out at Jun 26, 6:35 AM EDT, 1 hour 3 minutes earlier.

Area forecast discussion, Jun 26, 6:35 AM EDT, 1 hour 3 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
635 AM EDT Tue Jun 26 2018

...Updated Aviation Discussion...

.Short Term...(Today and tonight)
Issued at 313 AM EDT Tue Jun 26 2018

...Another Round of Strong Thunderstorms Expected Today...
...Flash Flood Watch Issued for Portions of the Area...

In the wake of afternoon convection, we've been in a little bit of a
short wave ridge axis since last evening.  This ridge has broken
down slightly as some additional convection has been firing east of
the I-65 corridor.  Skies were partly to mostly cloudy across the
region with readings mainly in the lower 70s.  In the near term, we
expect low cloudiness and scattered showers to continue across the
area with the best chances of rain mainly east of the I-65 corridor.
Temperatures are likely not to move too much through sunrise.

For today, quasi-stationary boundary will remain draped across the
central portions of Kentucky.  Latest CAM guidance suggests that
another perturbation out across central MO will move eastward and
into our region this afternoon.  We'll see some delay in
destabilization early this morning, due to low clouds.  However, we
may scour out a bit quicker and then get some heating to destabilize
things for the afternoon.  Shear parameters continue to look rather
marginal for organized severe weather.  However, strong storms are
likely given the favorable/expected instability parameters and we
would not be surprised to have a few severe storms out there this
afternoon with damaging winds being the primary threat.

Of greater concern is the heavy rainfall potential.  MRMS and
Doppler Radar estimates show a swath of 2-4 inch rainfall amounts
across the central portions of our CWA that fell yesterday.  Another
round of heavy rainfall is likely today with the storms and this
will increase our flash flood threat.  For this reason, have
coordinated with surrounding offices and will hoist a Flash Flood
Watch for the southern 2/3rds of our forecast area.  Mainly in areas
generally south of the I-64 corridor.  While widespread flooding is
not anticipated, there are a few areas that will likely see some
local flooding issues, especially if they get repeated storms.
Greatest flash flood potential would be in a belt of counties from
Hancock through Hardin and then eastward over into Madison County.

Temperatures today will likely average out in the mid 80s in the
north with mid-upper 80s across the south.  Temps could end up being
a little under if convection gets going early and disrupts our
normal diurnal heating cycle.

For tonight, initial band of storms from the afternoon will likely
press eastward into diminish as they plow through eastern Kentucky.
We might see a brief lull in the action until the next wave
approaches the region late tonight.  Initial thoughts were to allow
flash flood watch to continue into the overnight period.  However,
low confidence on the mesoscale environment and overall storm
evolution for late tonight is of low confidence.  Therefore, will
allow the watch to go until 03Z.  An expansion in time/area may be
needed if successive forecasts key in more on the convective
evolution for later tonight and early Wed.

.Long Term...(Wednesday through Monday)
Issued at 315 AM EDT Tue Jun 26 2018

Wednesday - Wednesday Night...

Scattered to numerous showers and storms are expected Wednesday into
later Wednesday evening as a shortwave and it's associated surface
low pass through the Great Lakes region. Given moderate instability,
and some deep layer flow thanks to the shortwave energy, some strong
to severe storms will be possible. In addition, continued rainfall
over areas that have seen many rounds of recent storms could lead to
localized flooding issues. Look for highs in the mid to upper 80s
Wednesday, with lows in the upper 60s to low 70s on Wednesday night.

Thursday - Saturday Night...

Strong upper ridging builds over our region and then centers over
the mid Atlantic coast by late in the weekend. This will bring
overall drier and hotter conditions to the area. Can't completely
shut off the shower and storm chances each afternoon, however given
the subsidence offered by the strong upper ridge should see only
isolated coverage chances Friday and Saturday.

The bigger story will be the heat and humidity. H85 temps look to
climb into the 20-22C range which should support temps in the low
90s, with mid 90s possible on Friday. These readings combined with
dew points up in the low and mid 70s will result in max heat indices
in the 100-109 range on Saturday, and around 100 on Thursday and
Saturday. Will have to watch for the need for an Excessive Heat
Advisory during this time, especially for Friday. Overnight lows
will remain mild in the 70-75 range.

Sunday - Monday...

The upper ridge axis will lose most of it's influence over our area
by this time, as more zonal flow sinks over the northern third of
the CONUS. The Ohio River Valley will be situated between the
stronger westerlies and and a nearly stationary weak frontal
boundary to our N/NW, and the upper ridge to our E/SE. The heat and
humidity will still be around, but with the loss of
subsidence/capping from the upper ridge we should expect better
coverage and chances of storm development. For now, will continue
mention of scattered shower and storm development along with
continued muggy highs in the low 90s. Mild overnight lows in the 70-
75 degree range should continue.

&&

.Aviation...(12Z TAF Issuance)
Issued at 635 AM EDT Tue Jun 26 2018

Quasi-stationary frontal boundary will remain draped across the
region today.  This feature will serve as a foci for renewed
convective develop later this morning and throughout the afternoon
hours.  Upstream perturbation is currently over central MO.  Latest
guidance has this moving into the Ohio Valley by late morning and
into the early afternoon hours.  Greatest concentration of
convection will likely be in the 26/16Z through 27/02Z time frame at
all the terminals.

Outside of storms, we're expecting VFR conditions.  However, this
morning, some MVFR and high end IFR ceilings will be possible at
KSDF and KLEX.  These low clouds should scour out by mid-morning and
return to VFR conditions.  Temporary drops to MVFR/IFR will be
possible in storms this afternoon/evening.  Winds today will be out
of the south/southwest at 4-8 knots, but could be gusty within
thunderstorms.

For tonight, we should see a relative lull in convection for mid-
late evening with the next perturbation arriving into the Ohio
Valley toward the end of the forecast period.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
IN...Flash Flood Watch from 11 AM EDT /10 AM CDT/ this morning
     through this evening for INZ083-084-089>091.

KY...Flash Flood Watch from 11 AM EDT /10 AM CDT/ this morning
     through this evening for KYZ023>030-034-035-038>041-045>049-
     053>057-061>067-070>078-081-082.

&&

Short Term...MJ
Long Term....BJS
Aviation.....MJ
Hazardous weather outlook, Jun 26, 6:43 AM EDT, 55 minutes before
Hazardous Weather Outlook
National Weather Service Louisville KY
643 AM EDT Tue Jun 26 2018

INZ083-084-089>091-KYZ023>030-034-035-038>041-045>049-053>057-
061>067-070>078-081-082-271045-
Dubois-Crawford-Perry-Harrison-Floyd-Hancock-Breckinridge-Meade-Ohio-
Grayson-Hardin-Bullitt-Jefferson-Shelby-Franklin-Spencer-Anderson-
Woodford-Fayette-Nelson-Washington-Mercer-Jessamine-Clark-Larue-
Marion-Boyle-Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor-Casey-
Lincoln-Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe-Adair-
Russell-Cumberland-Clinton-
Including the cities of Jasper, English, Tell City, Corydon,
New Albany, Lewisport, Hawesville, Hardinsburg, Brandenburg,
Hartford, Leitchfield, Elizabethtown, Shepherdsville, Louisville,
Shelbyville, Frankfort, Taylorsville, Lawrenceburg, Versailles,
Lexington, Bardstown, Springfield, Harrodsburg, Nicholasville,
Winchester, Hodgenville, Lebanon, Danville, Lancaster, Richmond,
Morgantown, Brownsville, Horse Cave, Greensburg, Campbellsville,
Liberty, Stanford, Russellville, Bowling Green, Franklin,
Providence, Scottsville, Glasgow, Tompkinsville, Edmonton, Columbia,
Jamestown, Burkesville, and Albany
643 AM EDT Tue Jun 26 2018 /543 AM CDT Tue Jun 26 2018/

...FLASH FLOOD WATCH IN EFFECT FROM 11 AM EDT /10 AM CDT/ THIS
MORNING THROUGH THIS EVENING...

This hazardous weather outlook is for portions of south central
Indiana and Central Kentucky.

.DAY ONE...Today and Tonight.

Scattered thunderstorms are expected to move through the outlook area
this afternoon. The main hazard will be heavy rainfall with a risk of
flash flooding. A few of the stronger storms may produce gusty winds.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Additional rounds of thunderstorms will be possible on Wednesday.

Heat and humidity will return to the region later in the week, with
heat index values possibly exceeding 100 degrees Thursday through
Sunday.

.SPOTTER INFORMATION STATEMENT...

Spotters should report any wind damage or flooding.

INZ076>079-092-KYZ031>033-036-037-042-043-271045-
Orange-Washington-Scott-Jefferson-Clark-Oldham-Trimble-Henry-
Harrison-Bourbon-Nicholas-
Including the cities of Paoli, Salem, Scottsburg, Madison,
Jeffersonville, La Grange, Bedford, Milton, New Castle, Georgetown,
Cynthiana, Paris, and Carlisle
643 AM EDT Tue Jun 26 2018

This hazardous weather outlook is for portions of south central
Indiana and Central Kentucky.

.DAY ONE...Today and Tonight.

Scattered thunderstorms are expected to move through the outlook area
this afternoon. The main hazard will be heavy rainfall with a risk of
flash flooding. A few of the stronger storms may produce gusty winds.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Additional rounds of thunderstorms will be possible on Wednesday.

Heat and humidity will return to the region later in the week, with
heat index values possibly exceeding 100 degrees Thursday through
Sunday.

.SPOTTER INFORMATION STATEMENT...

Spotters should report any wind damage or flooding.

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 26, 3:19 AM EDTFlash Flood WatchLMKAdair, Allen, Anderson, Barren, Boyle, Breckinridge and 36 more41 hr
Jun 26, 10:30 AM EDTSpecial Weather StatementLMKAnderson30 min
Jun 26, 10:30 AM EDTSevere Thunderstorm WarningLMKTaylor30 min
Jun 26, 10:38 AM EDTSpecial Weather StatementLMKMadison52 min
Jun 26, 10:50 AM EDTSpecial Weather StatementLMKLarue40 min
Jun 26, 10:51 AM EDTSevere Thunderstorm WarningLMKCasey, Marion, Taylor24 min
Jun 26, 11:04 AM EDTSpecial Weather StatementLMKAnderson, Franklin, Woodford41 min
Jun 26, 11:06 AM EDTSevere Thunderstorm WarningLMKAnderson, Mercer, Woodford24 min
Jun 26, 11:13 AM EDTAreal Flood AdvisoryLMKMadison3 hr
Jun 26, 11:16 AM EDTSpecial Weather StatementLMKLincoln29 min
Jun 26, 11:21 AM EDTSpecial Weather StatementLMKMercer, Washington24 min
Jun 26, 11:38 AM EDTSpecial Weather StatementLMKBourbon, Fayette, Scott37 min
Jun 26, 11:40 AM EDTSpecial Weather StatementLMKHancock65 min
Jun 26, 11:42 AM EDTSpecial Weather StatementLMKBoyle, Washington48 min
Jun 26, 11:46 AM EDTSevere Thunderstorm WarningLMKFayette, Franklin, Scott, Woodford29 min
Jun 26, 11:52 AM EDTSevere Thunderstorm WarningLMKBoyle, Garrard, Marion, Mercer, Nelson, Washington38 min
Jun 26, 12:00 PM EDTSpecial Weather StatementLMKCasey45 min
Jun 26, 12:05 PM EDTSevere Thunderstorm WarningLMKBourbon, Fayette, Harrison, Scott40 min
Jun 26, 12:07 PM EDTSevere Thunderstorm WarningLMKHancock, Ohio23 min
Jun 26, 12:25 PM EDTSevere Thunderstorm WarningLMKMeade20 min
Jun 26, 12:29 PM EDTSevere Thunderstorm WarningLMKBreckinridge, Grayson, Hancock, Ohio31 min
Jun 26, 12:38 PM EDTSpecial Weather StatementLMKBourbon, Harrison, Nicholas37 min
Jun 26, 12:39 PM EDTSpecial Weather StatementLMKScott51 min
Jun 26, 12:40 PM EDTSevere Thunderstorm WarningLMKBreckinridge, Meade35 min
Jun 26, 12:46 PM EDTSevere Thunderstorm WarningLMKBreckinridge, Grayson, Hardin, Hart, Larue, Meade29 min
Jun 26, 1:04 PM EDTSevere Thunderstorm WarningLMKBullitt, Hardin, Jefferson41 min
Jun 26, 1:07 PM EDTSevere Thunderstorm WarningLMKAdair, Casey, Taylor23 min
Jun 26, 1:08 PM EDTSevere Thunderstorm WarningLMKHardin, Larue, Nelson37 min
Jun 26, 1:14 PM EDTSevere Thunderstorm WarningLMKBreckinridge, Bullitt, Hardin, Meade35 min
Jun 26, 1:17 PM EDTSevere Thunderstorm WarningLMKBarren, Edmonson, Grayson, Hart, Warren43 min
Jun 26, 1:23 PM EDTSevere Thunderstorm WarningLMKTrimble37 min
Jun 26, 1:24 PM EDTSpecial Weather StatementLMKClark21 min
Jun 26, 1:30 PM EDTSevere Thunderstorm WarningLMKAdair, Casey, Green, Hart, Metcalfe, Taylor30 min
Jun 26, 1:32 PM EDTSevere Thunderstorm WarningLMKAnderson, Larue, Marion, Nelson, Washington43 min
Jun 26, 1:34 PM EDTSevere Thunderstorm WarningLMKBullitt, Jefferson, Nelson, Oldham, Shelby, Spencer41 min
Jun 26, 1:38 PM EDTSpecial Weather StatementLMKAllen37 min
Jun 26, 1:42 PM EDTAreal Flood AdvisoryLMKCasey, Taylor3 hr
Jun 26, 1:45 PM EDTAreal Flood AdvisoryLMKJefferson3 hr
Jun 26, 1:46 PM EDTTornado WarningLMKJefferson, Oldham, Shelby14 min
Jun 26, 1:48 PM EDTSevere Thunderstorm WarningLMKAllen, Barren, Simpson, Warren27 min
Jun 26, 1:52 PM EDTFlash Flood WarningLMKScott3 hr
Jun 26, 1:55 PM EDTSevere Thunderstorm WarningLMKAdair, Barren, Cumberland, Green, Metcalfe35 min
Jun 26, 1:58 PM EDTSevere Thunderstorm WarningLMKAnderson, Franklin, Henry, Shelby, Spencer, Trimble32 min
Jun 26, 2:00 PM EDTSevere Thunderstorm WarningLMKAdair, Barren, Casey, Green, Hart, Metcalfe and 1 more30 min
Jun 26, 2:13 PM EDTSevere Thunderstorm WarningLMKAllen, Barren, Monroe32 min
Jun 26, 2:13 PM EDTSevere Thunderstorm WarningLMKAnderson, Garrard, Jessamine, Mercer, Washington, Woodford32 min
Jun 26, 2:20 PM EDTTornado WarningLMKAdair, Cumberland, Metcalfe17 min
Jun 26, 2:26 PM EDTSevere Thunderstorm WarningLMKAdair, Barren, Cumberland, Green, Metcalfe34 min
Jun 26, 2:27 PM EDTAreal Flood AdvisoryLMKGreen, Hart, Larue, Marion, Nelson, Taylor and 1 more3 hr
Jun 26, 2:28 PM EDTSevere Thunderstorm WarningLMKAnderson, Franklin, Harrison, Scott, Woodford32 min
Jun 26, 2:31 PM EDTSevere Thunderstorm WarningLMKAdair, Casey, Russell29 min
Jun 26, 2:38 PM EDTAreal Flood AdvisoryLMKAdair, Casey, Russell3 hr
Jun 26, 2:38 PM EDTSevere Thunderstorm WarningLMKAdair, Cumberland, Metcalfe14 min
Jun 26, 2:40 PM EDTSevere Thunderstorm WarningLMKAllen, Barren, Clinton, Cumberland, Monroe, Russell35 min
Jun 26, 2:41 PM EDTSevere Thunderstorm WarningLMKBourbon, Clark, Fayette, Jessamine, Madison, Woodford34 min
Jun 26, 2:49 PM EDTSevere Thunderstorm WarningLMKBoyle, Garrard, Jessamine, Lincoln, Madison26 min
Jun 26, 2:51 PM EDTSevere Thunderstorm WarningLMKClinton, Cumberland, Russell24 min
Jun 26, 2:55 PM EDTAreal Flood WarningLMKBoyle, Casey, Lincoln, Marion3 hr
Jun 26, 3:01 PM EDTSpecial Weather StatementLMKRussell14 min
Jun 26, 3:01 PM EDTSevere Thunderstorm WarningLMKBourbon, Harrison, Nicholas, Scott29 min
Jun 26, 3:14 PM EDTSevere Thunderstorm WarningLMKClinton, Cumberland, Monroe, Russell31 min
Jun 26, 3:44 PM EDTAreal Flood WarningLMKGarrard, Lincoln, Madison3 hr
Jun 26, 7:49 PM EDTSpecial Weather StatementLMKHancock, Ohio41 min

Nearby

Flash Flood Warnings in Kentucky, 2018Every flash flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.